# SDR HALA0600917

- Difficulty date: December 20, 2006
- Submitted: December 23, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,211 hours, 17,882 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Unknown
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NR 1 AND NR 2 GEN TRIPPED OFF, ONE RESET, TRIPPED OFF AGAIN.  REPLACED LT AND RT GENERATOR RELAY, AND LT AND RT PCDU, CONTINUITY TEST OF MAG PICKUP WIRING OK IAW WDM 24-21-01.  OPS CHECK OK IAW FIM 24-20 TASK 801 AND 802.
